The spectrum asymptotics for the Dirichlet problem in the case of the biharmonic operator in a domain with highly indented boundary
2011 (English)In: St. Petersburg Mathematical Journal, ISSN 1061-0022, Vol. 22, no 6, 941-983 p.Article in journal (Refereed) Published
Asymptotic expansions are constructed for the eigenvalues of the Dirichlet problem for the biharmonic operator in a domain with highly indented and rapidly oscillating boundary (the Kirchhoff model of a thin plate). The asymptotic constructions depend heavily on the quantity γ that describes the depth O(εγ) of irregularity (ε is the oscillation period). The resulting formulas relate the eigenvalues in domains with close irregular boundaries and make it possible, in particular, to control the order of perturbation and to find conditions ensuring the validity (or violation) of the classical Hadamard formula.
Place, publisher, year, edition, pages
2011. Vol. 22, no 6, 941-983 p.
Biharmonic operator, Dirichlet problem, asymptotic expansions of eigenvalues, eigenoscillations of the Kirchhoff plate, rapid oscillation and nonregular perturbation of the boundary.
IdentifiersURN: urn:nbn:se:liu:diva-72766DOI: 10.1090/S1061-0022-2011-01178-1ISI: 000297091500007OAI: oai:DiVA.org:liu-72766DiVA: diva2:462241
Funding agencies|University of Linkoping||Swedish Research Council (VR)||RFBR|